# SDR C2XA99IA056

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12015034001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE INTERCOSTAL SUPPORT FOR NUTPLATES ON ACCESS PANEL 1912 CRACKED AT AFT OUTBOARD END.  REMOVED CRACKED PORTION AND SPLICED IN NEW.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
